# SDR EIAA980336

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, MAIN CABIN FS 980, LONGERON 17R HAS CRACK.  REPAIRED PER SRM 53-02.  (M)
